Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 30, Number 3

Nondivisible cycles on products of very general Abelian varieties
Humberto A. Diaz.
J. Algebraic Geom. 30 (2021), 407-432
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283547
Translation-invariant line bundles on linear algebraic groups
Zev Rosengarten.
J. Algebraic Geom. 30 (2021), 433-455
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283548
Homological projective duality for quadrics
Alexander Kuznetsov and Alexander Perry.
J. Algebraic Geom. 30 (2021), 457-476
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283549
Compactification of Drinfeld moduli spaces as moduli spaces of $A$-reciprocal maps and consequences for Drinfeld modular forms
Richard Pink.
J. Algebraic Geom. 30 (2021), 477-527
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283550
Infinitesimal Chow dilogarithm
Si̇nan Ünver.
J. Algebraic Geom. 30 (2021), 529-571
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283551
Algebraic hyperbolicity for surfaces in toric threefolds
Christian Haase and Nathan Ilten.
J. Algebraic Geom. 30 (2021), 573-602
Abstract, references and article information
Full-text PDF
MathSciNet review: 4283552